A group approach to integration of infinite Toda chain

Daletskii, A.Y. and Podkolzin, G.B., 1988. A group approach to integration of infinite Toda chain. Ukrainian Mathematical Journal, 40 (4), pp. 445-447. ISSN 0041-5995

Full text not available from this repository.
Item Type: Journal article
Publication Title: Ukrainian Mathematical Journal
Creators: Daletskii, A.Y. and Podkolzin, G.B.
Date: 1988
Volume: 40
Number: 4
ISSN: 0041-5995
Identifiers:
NumberType
10.1007/BF01057211DOI
479995Other
Divisions: Schools > School of Science and Technology
Record created by: EPrints Services
Date Added: 09 Oct 2015 10:24
Last Modified: 06 May 2022 10:12
URI: http://irep.ntu.ac.uk/id/eprint/12454

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year